# SDR IPXA2021050769122

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,623 hours, 21,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACOCKPIT ENTRY DOOR DIFFICULT TO OPEN. STICKS WHEN PULLING INWARDLUBRICATED CREW ENTRY DOOR IAW AMM 12-21-20. OK FOR SERVICE.
